# SDR SWAA1201029

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 22,336 hours, 13,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING COVER BROKEN AT ROW 1.  REMOVED AND REPLACED COVER PER M/M
